# SDR A6WA200740460

- Difficulty date: August 15, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Pitch Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF/LANDING, ELEVATOR REQUIRES GREATER THAN NORMAL FORCE TO MOVE AFT, NO BINDING FELT.  REMOVED AND REPLACED FIRST OFFICERS PITCH FEEL LINEAR ACTUATOR IAW AMM 27-31-23.  OPERATIONAL CHECK GOOD.  (M)
